# SDR DALA1128033310

- Difficulty date: April 21, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 674
- Aircraft time: 26,938 hours, 3,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y-1959 FR64, FR68, FR70 CORRODED. REMOVED CORROSION IAW SRM 51-74-00 AND FOUND OUT OF LIMIT.  ORG THK 0.1 80", MAT'L REMOVED AT FR64: 0.040" (L=1"XW=0.5"),   FR68: 0.042" (L=1"XW=0.5") AND FR70: 0.040" (L=1"XW=0.5") ASPER SRM 53-00-15, FIG 102. DAMAGED SEAT TRACK R & R IAW SRM 51-42-11.  COMPLETED AND INSPECTED.
